# SDR WVBA2001037

- Difficulty date: June 20, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N27755
- Make and model: Piper PA-31-350
- Aircraft serial: 317852148
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: RG908J7AM
- Part serial: E873
- Condition: Failed
- Location: Fuel System
- Part time: 518 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL PRESSURE 50 PSI AT CRUISE POWER SETTINGS.  PUMP WOULD NOT ADJUST WITHIN PARAMETERS.  NO MID ADJUSTMENT.  PUMP WAS REMOVED AND REPLACED.
